

Internationales === ADAC Kartrennen Mariembourg

18 - 20 / 04 / 2025 **DMSB** 

ASN-VISA: RACB K-M-DKM-M019 / DMSB K-15001/25

SATURE	OAY 19/04/	2025	OFFICI/	AL TIMETABLE (V1)	RACE DAY 1			
07:00 PADDOCK All			PADDOCK IS OPEN					
Time		Class	Group					
07:30 - 09:00		All	All	TYRE HANDLING FOR "RACE TIRES"	Tyre supplier: TYRES DISTRIBUTION ("RACE TIRES")			
08:00 - 10:00	FUEL	All		FUE	EL HANDLING			
12:15 - 13:15	TOLL	All		(FUEL PICK-UP	STATION OPENING TIME)			
Time		Class	Group	Sessions	Remarks			
08:00 - 08:10		DKM (KZ2)	All	10' FREE PRACTICE SESSION				
08:10 - 08:15				& 5' START EXERCISES				
08:20 - 08:30		DMKM (MINI)	All	10' FREE PRACTICE SESSION				
08:35 - 08:45		DSKC (KZ2)	Series 1	10' FREE PRACTICE SESSION	with REGISTERED / SCANNED			
08:45 - 08:50	OFFICIAL			& 5' START EXERCISES				
08:55 - 09:05	FREE PRACTICE	DSKC (KZ2)	Series 2	10' FREE PRACTICE SESSION				
09:05 - 09:10		. ,		& 5' START EXERCISES	"PRACTICE TYRES"			
09:15 - 09:25		DJKM (OK-J)	All	10' FREE PRACTICE SESSION	t 20 min after ED of relevant group)			
09:30 - 09:40	<del> </del>	X30 JUNIOR	All	10' FREE PRACTICE SESSION				
09:45 - 09:55		X30 SENIOR	Series 1	10' FREE PRACTICE SESSION				
10:00 - 10:10		All	Series 2	10' FREE PRACTICE SESSION ility of material re-labeling (lates				
until 09:30		All			es that are in the scanning system!			
10:25 - 10:31		DKM (KZ2)	All					
10:38 - 10:44		DMKM (MINI)	All		with REGISTERED / SCANNED "RACE TYRES"			
10:51 - 10:57		DSKC (KZ2)	Series 1	]				
11:04 - 11:10	QUALIFYING		Series 2	QUALIFYING PRACTICE SESSIONS				
11:17 - 11:23	PRACTICE	DJKM (OK-J)	All	(6 min)				
11:30 - 11:36		X30 JUNIOR	All	,				
11:43 - 11:49		X30 SENIOR	Series 1					
11:56 - 12:02			Series 2					
12:10 - 13:10 <b>HEATS</b>		LUNCH BRE			ITION AWARD - CEREMONY 10 minutes before the scheduled start time.			
13:15 - 13:35	Pregrid closes 13:10	DSKC (KZ2)	B = C	Qualifying Heat B=C / 11 laps	to minutes before the scheduled start time.			
13:40 - 14:00		DKM (KZ2)	All	Qualifying Heat 1 / 12 laps				
14:05 - 14:20	14:00	DMKM (MINI)	All	Qualifying Heat 1 / 7 laps				
14:25 - 14:45	14:20	X30 SENIOR	B = C	Qualifying Heat B=C / 11 laps	with			
14:50 - 15:05	14:45	DJKM (OK-J)	All	Qualifying Heat 1 / 9 laps	REGISTERED / SCANNED "RACE TYRES"			
15:10 - 15:30	15:05	DSKC (KZ2)	A = C	Qualifying Heat A=C / 11 laps	RACETTRES			
15:35 - 15:55	15:30	X30 JUNIOR	All	Qualifying Heat 1 / 9 laps				
16:00 - 16:15	15:55	DMKM (MINI)	All	Qualifying Heat 2 / 7 laps				
16:20 - 16:40	16:15	X30 SENIOR	A = C	Qualifying Heat A=C / 44 lane				
16:20 - 16:40 16:55 - 17:10		DJKM (OK-J)	AII	Qualifying Heat A=C / 11 laps  Qualifying Heat 2 / 9 laps				
17:15 - 17:35		DKM (KZ2)	All	Qualifying Heat 2 / 12 laps	with			
17:40 - 18:00		DSKC (KZ2)	A = B	Qualifying Heat A=B / 11 laps	REGISTERED / SCANNED			
18:05 - 18:25	-	X30 JUNIOR	All	Qualifying Heat 2 / 9 laps	"RACE TYRES"			
18:30 - 18:50	-	X30 SENIOR	A = B	Qualifying Heat A=B / 11 laps				
	Start Service Park is generally closed 10 minutes before the scheduled start time.							
exp. 19:50 OFFICIAL INTERMEDIATE CLASSIFICATION (after Qualifying Heats)								
AND TUNKI								
22:00	DADI	DOCK WILL BE		ERMEDIATE CLASSIFICATION (after Qua	alitying Heats)			

The schedule can be adjusted in detail if necessary. If this happens after beginning of the event, the change will be announced after Stewards permission in a corresponding Bulletin. <a href="https://www.adac-motorsport.de/deutsche-kart-meisterschaft/">www.adac-motorsport.de/deutsche-kart-meisterschaft/</a>

























Internationales

ADAC Kartrennen Mariembourg

18 - 20 / 04 / 2025



ASN-VISA: RACB K-M-DKM-M019 / DMSB K-15001/25

	SUNDAY 20/04/2025			OFFICIAL TIMETABLE (V1)		RACE DAY 2				
[	Time	Pregrid closes	Class	Group	Sessions	Remarks				
[	07:00	PADDOCK	all		PAD	DOCK IS OPEN				
	08:00 - 10:00	FUEL All		FUI	JEL HANDLING					
	12:15 - 13:15	1 022	7 111	(FUEL PICK-UP STATION OPENING TIME)						
	08:00 - 08:06	WARM UP	DKM (KZ2)	Super Heat	Warm-up (6 min)	with "FREE PRACTICE TYRES" (scanned tyres)				
	08:11 - 08:17		DMKM (MINI)	Super Heat	Warm-up (6 min)					
	08:22 - 08:28		DSKC (KZ2)  DJKM (OK-J)	Super Heat A	Warm-up (6 min)					
	08:33 - 08:39			Super Heat B	Warm-up (6 min)					
	08:44 - 08:50			Super Heat	Warm-up (6 min)					
	08:55 - 09:01		X30 JUNIOR	Super Heat	Warm-up (6 min)					
	09:06 - 09:12		X30 SENIOR	Super Heat A	Warm-up (6 min)					
	09:17 - 09:23		X00 OLINOR	Super Heat B	Warm-up (6 min)					
	09:25 - 09:35	Dunguid along	>>>>	The entrence in	SMALL BREAK	d 10 minutes before the school ded start time				
5	<b>SUPER HEATS</b> 09:35 - 09:58	Pregrid closes 09:30	DKM (KZ2)	all	Super Heat / 15 laps	1 10 minutes before the scheduled start time.				
6	10:03 - 10:18	09:58	DMKM (MINI)	all	Super Heat / 9 laps	1				
7	10:23 - 10:46	10:18 10:46 11:14	DSKC (KZ2)	Super Heat A	Super Heat A / 15 laps					
8	10:51 - 11:14			Super Heat B	Super Heat B / 15 laps	with				
9	11:19 - 11:39		DJKM (OK-J)	all	Super Heat / 12 laps	REGISTERED / SCANNED				
0	11:44 - 12:04	11:39	X30 JUNIOR	All	Super Heat / 12 laps	RACE TYRES"				
1	12:09 - 12:29	12:04		Super Heat A	Super Heat A / 13 laps					
2	12:34 - 12:54	12:29	X30 SENIOR	Super Heat B	Super Heat B / 13 laps					
				ERMEDIATE CLASS	IFICATION (before Finals): 20 min after	last Superheat				
	12:59 - 13:50 <b>FINALS</b>		BREAK							
12	13:45 - 13:55	Serv-P. closes	Pregrid closes		CDID ON TDACK	T				
23	13:45 - 13:55	13:40	13:45	FINALISTS	GRID ON TRACK					
	13:55 - 14:20		DKM (KZ2)	FINALISTS	FINAL RACE 23 laps	with scanned "RACE TYRES"				
	14:25		(1122)	TOP 5	PODIUM					
24	14:20 - 14:30	14:15	14:20		GRID ON TRACK					
		11112	DMKM	FINALISTS	FINAL RACE	with scanned				
	14:30 - 14:50		(MINI)		11 laps	"RACE TYRES"				
	14:55		, ,	TOP 5	PODIUM					
25	14:50 - 15:00	14:45	14:50		GRID ON TRACK					
	4E-00 45.05		DSKC	FINALISTS	FINAL RACE	with scanned				
	15:00 - 15:25		(KZ2)		18 laps	"RACE TYRES"				
	15:30	•	•	TOP 5	PODIUM					
26	15:25 - 15:35	15:20	15:25		GRID ON TRACK					
	15:35 - 15:55		DJKM	FINALISTS	FINAL RACE	with scanned				
			(OK-JUN)		19 laps	"RACE TYRES"				
	16:00	1		TOP 5	PODIUM					
7	15:55 - 16:05	15:50	15:55		GRID ON TRACK					
	16:05 - 16:25		X30	FINALISTS	FINAL RACE	with scanned				
			JUNIOR	TOD 5	14 laps	"RACE TYRES"				
	16:30			TOP 5	PODIUM					
28	16:25 - 16:35	16:20	16:25	FINIALIOTO	GRID ON TRACK					
	16:35 - 16:55		X30	FINALISTS	FINAL RACE	with scanned "RACE TYRES"				
	17:00		SENIOR	TOP 5	15 laps PODIUM	NAOL LIKES				
		anvice Dark is as	morally classed 4		nd 15 minutes (Finals) before the sched	ulad start time				
L	•	ervice raik is ge	·							
ļ	19:00 END OF EVENT SUNSET 20:44 Page 4  The schedule can be adjusted in detail if necessary. If this happens after beginning of the event, the change will be announced after Stewards permission in a corresponding Bulletin.									

The schedule can be adjusted in detail if necessary. If this happens after beginning of the event, the change will be announced after Stewards permission in a corresponding Bulletin. www.adac-motorsport.de/deutsche-kart-meisterschaft/





















